Differential and Integral Equations

Errata to the paper “Minimization of a Ginzburg-Landau type energy with potential having a zero of infinite order”

Rejeb Hadiji and Itai Shafrir

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

As was kindly pointed to one of us by an anonymous referee, there is a gap in the argument in [1] whose origin is in the statement and proof of Lemma 2.2. This error can be easily corrected, and after this correction all the main results in [1] remain valid, as explained below.

Article information

Source
Differential Integral Equations Volume 31, Number 1/2 (2018), 157-159.

Dates
First available in Project Euclid: 26 October 2017

Permanent link to this document
https://projecteuclid.org/euclid.die/1509041406

Subjects
Primary: 35J60: Nonlinear elliptic equations 35B20: Perturbations 35J20: Variational methods for second-order elliptic equations

Citation

Hadiji, Rejeb; Shafrir, Itai. Errata to the paper “Minimization of a Ginzburg-Landau type energy with potential having a zero of infinite order”. Differential Integral Equations 31 (2018), no. 1/2, 157--159. https://projecteuclid.org/euclid.die/1509041406


Export citation

See also

  • Rejeb Hadiji, Itai Shafrir. Minimization of a Ginzburg-Landau type energy with potential having a zero of infinite order. Differential Integral Equations 19 (2006), no. 10, 1157-1176.